# SDR DALA1252860924

- Difficulty date: September 8, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 62,386 hours, 47,642 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL 1460C HAS CORROSION AND CHAFING ON THE FLANGE.  REPLACED FUEL PANEL IAW SRM 51-30-5.
